MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVER

MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVER
Model Number DTMB1D4
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 10/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products: 4968-60 lead implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient received an inappropriate shock due to atrial fibrillation (af) with rapid ventricular response the device detected as fast ventricular tachycardia.The patient was hospitalized for observation and it was discovered that the patient had been taking a lower dosage of their prescribed medication.Their medications were adjusted in order to control their af.The implantable cardioverter defibrillator (icd) remains in use.The patient is a participant in a clinical study.No further patient complications have been reported as a result of this event.

Brand Name
AMPLIA MRI CRT-D SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key11863021
Report Number3004209178-2021-08108
Device Sequence Number3508249
Product Code NIK
UDI-Device Identifier00643169929623
UDI-Public00643169929623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2018
Device Model NumberDTMB1D4
Device Catalogue NumberDTMB1D4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M62 LEAD, 5076-52 LEAD
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age61 YR
Patient Weight68